# SDR AALA202411181119

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 6 WORN DOOR STOPS (3 ON THE FORWARD SIDE AND 3 ON THE AFT SIDE) REPLACED DOOR STOPS PER AMM 52-11-31-000-002-A AND AMM 52-11-31-400-002-A.
